| Article ID: | iaor20082027 |
| Country: | China |
| Volume: | 37 |
| Issue: | 4 |
| Start Page Number: | 15 |
| End Page Number: | 19 |
| Publication Date: | Dec 2005 |
| Journal: | Journal of Northeast Normal University |
| Authors: | Zhao Li, Song Lixin |
| Keywords: | queueing networks |
In this paper, the diffusion approximation for a three-stations re-entrant networks under priority service discipline were studied. Based on weak stability, turn the queue length into a certain format using stochastic analysis theorem. We a derive necessary and sufficient conditions for the existence of the diffusion approximation for the queue networks when the traffic density is one for each station.